Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking dexona and ciplactin tablets, have gained weight. Unborn baby had heart development problem. Due to medicines?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3563 Questions
Sir, I am XXXXXXX i am taking dexona and ciplactin tablets from past 4 years , i gain my weight from 47 to 60kgs, i am married, in the year 2010 my wife has carried but after 6 months as per scanning report doctor suggested to terminate the pregnancy due to heart development problem in baby, is it the effect of those tablets?
How to stop those tablets
Posted Wed, 18 Apr 2012 in Men Sexual Problems
Answered by Dr. Mahesh Koregol 3 hours later

Thanks for your query.

I understand your concerns. First let me reassure you that congenital heart anomaly in your baby is not associated with these drugs you are taking.

These drugs should not be taken for long duration. Especially steroids (dexona)cause weight gain and other complications. I presume you are taking both of these tablets for some allergy. But taking them so long is not advisable.

Please visit your physician and get reevaluation done. Based on your need for taking these drugs your physician can reduce these drugs by tapering slowly as you cannot stop them suddenly.

Above answer was peer-reviewed by
Follow-up: Taking dexona and ciplactin tablets, have gained weight. Unborn baby had heart development problem. Due to medicines? 33 hours later
Thanks for your valuable suggestion doctor

Now can we go ahead for next baby
Answered by Dr. Mahesh Koregol 1 hour later

Thank you for writing back.

Yes, you can go ahead and plan your next baby without any second thoughts. This would be the right time to try for another baby.

All the best for everything.
Wishes for a healthy and early pregnancy.

I hope I have addressed your concerns. Please close this discussion if you have no more queries.

Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor